# SDR QXEA2015061500326

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,657 hours, 21,881 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR IS HARD TO OPEN FROM THE OUTSIDE.  REMOVED EXCESS SEALANT FROM THE AREA NEAR THE LAVATORY DOOR TRIM.  DOOR NOW OPERATES NORMALLY.  RETURNED TO SERVICE.
